Staff Calendar
September/October 2018
MondayTuesdayWednesdayThursdayFriday
10Sep11121314
Vacation
Max in at 12. 2 hours vacation
Medical Leave
Yi - Out (7 hours)
Medical Leave
LK out 2:00 (1.5 hours)
Medical Leave
Yi - Out (7 hours)
Vacation
LK out
Medical Leave
Yi - Out (7 hours)
Medical Leave
9:30am
George in 1.5 hours late
Members:
1:00pm - 2:00pm
Technology Committee Meeting at Windsor Public Library CANCELED
Vacation
Max out 1hr vacation
1:00pm - 1:30pm
George & Sam in conference call with Innovative
Vacation
2:30pm
George Out1 1.5 hours
Personal Leave
ES in late[2hrs]
Max at CEN Service Management Advisory Group 10:00-12:00 ap
Vacation
Max out at 4:30 1.5 hrs vac
Vacation
2:15am
SC Out (2 hours)
Members:
1:00pm
Finance Committee Meeting on Assessment at Windsor Public Library
1718192021
Ann-out
Medical Leave
Yi - Out (7 hours)
Ann-Out
George at Innovative User Group Meeting Stamford
Judy at New England IUG Stamford
Medical Leave
LK out
New England Innovative Users Conference
Medical Leave
Yi - Out (7 hours)
Ann-Out
Working from Home
SC Work from home
Medical Leave
Yi - Out (7 hours)
1:30pm - 2:00pm
George & Sam in conference call with Innovative
Vacation
Ann-Out
Members:
9:30am
Circulation Committee Meeting at Newington
Vacation
LK out 2:00 (1.5 hours)
Vacation
Max out 1 hour vac
Members:
10:00am
Board Meeting at the Prosser Public Library including Presentation of Audit 2017-2018
2425262728
Personal Leave
2:30,ES out[1 hour]
Vacation
Max in at 12:00. 2 hrs vacation
Vacation
Yi - Out (7 hours)
10:00am - 11:00am
George in conference call with Consortia Directors
Medical Leave
2:00pm
George out 2 hours early
Working from Home
George
Vacation
LK out 2:45 (0.75 hour)
Working from Home
SC work from home
Vacation
Yi - Out (7 hours)
Medical Leave
ES out
Working from Home
George
Judy in at 10:00am
Vacation
SC Out AM (3 Hours)
Vacation
Yi - Out (7 hours)
1:00pm - 2:00pm
Strategic Partner Webinar Session 6: Public Library PoC Review: George, Sam, & Judy
Medical Leave
Ann- Out 1:00 (4 hrs)
Vacation
1:15pm
SC Out 3 hours
4:00pm - 4:30pm
Call with OCLC (George and Judy)4pm 4:30pm
Ann-Out
1Oct2345
 
Members:
1:00pm - 3:00pm
Finance Committee Meeting at Windsor Public Library
10:00am - 11:00am
George in conference call with other consortia directors
1:30pm - 2:00pm
George & Sam in conference call with Innovative
2:30pm
George meets with Beth Crowley at Cheshire
Ann-Out
Reminder: Building is not heated on Columbus Day--bring a sweater!
89101112
Columbus Day
Personal Leave
LK out
Reminder: Building is not heated on Columbus Day--bring a sweater!
 
Vacation
LK out
Members:
10:00am
UX Committee Meeting at Cragin Memorial Library
1:30pm - 2:00pm
George & Sam in conference call with Innovative
3:00pm - 4:00pm
George in virtual meeting with Personnel Committee
Members:
3:00pm - 4:00pm
Virtual meeting of the Personnel Committee
Vacation
LK out
request test server data refresh from install@iii.com one month from now.
Vacation
LK out
Members:
10:00am
Board Meeting at South Windsor Public Library including 2019-2020 Assessment
Display:
Navigation Bar:
AbsoluteRelativeBothNeither
This Calendar:
System Options:
Home Login